# SDR UHLA2011031700128

- Difficulty date: March 17, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,607 hours, 8,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001369
- Condition: Discharged
- Location: Cabin
- Part time: 5,554 hours, 4,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BATT MESSAGE ON EICAS JUST BEFORE DEPARTURE.  REMOVED AND REPLACED EMER LT BATTERY NR 4 IAW EMB 170 MM 33-50-00.
